# SDR AWXA200301084

- Difficulty date: September 7, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 19,069 hours, 7,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CORROSION WAS FOUND ON THE FORWARD OUTBOARD END OF THE RT OUTBOARD SEAT TRACK AT FR 20.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS;  REMOVED DAMAGED SEAT TRACK FROM FS 6053 TO FS 9766, Y1292; FABRICATED A NEW REPLACEMENT SEAT TRACK; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG. 23-28, 39-41, FIG. 39-41.
